# SDR AALA2009043000849

- Difficulty date: April 30, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT IN AISLE ON ROW 35 LEFT SIDE INOPERATIVE.  RESECURED CONNECTOR.
